Open Access
April 2014 Postnikov-stability versus semistability of sheaves
Georg Hein, David Ploog
Asian J. Math. 18(2): 247-262 (April 2014).


We present a novel notion of stable objects in a triangulated category. This Postnikov-stability is preserved by equivalences. We show that for the derived category of a projective variety this notion includes the case of semistable sheaves. As one application we compactify a moduli space of stable bundles using genuine complexes via Fourier-Mukai transforms.


Download Citation

Georg Hein. David Ploog. "Postnikov-stability versus semistability of sheaves." Asian J. Math. 18 (2) 247 - 262, April 2014.


Published: April 2014
First available in Project Euclid: 27 August 2014

zbMATH: 1318.14017
MathSciNet: MR3217636

Primary: 14D20 , 14F05 , 14J60

Keywords: derived category , moduli spaces , Postnikov stability , Stable complexes

Rights: Copyright © 2014 International Press of Boston

Vol.18 • No. 2 • April 2014
Back to Top